# SDR DALA2015060703714

- Difficulty date: June 6, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 40,047 hours, 34,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BATHTUB FITTING CRACKED AT RBL 6, AFT SIDE OF BS 1494.  REPAIRED IAW PRI 536718-14, REV O. AND COMPLIED WITH ERA 536718-14, REV O.
